Open Access Library Journal

Volume 6, Issue 5 (May 2019)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.47  Citations  

Spectral Theory for the Weak Decay of Muons in a Uniform Magnetic Field

HTML  XML Download Download as PDF (Size: 620KB)  PP. 1-32  
DOI: 10.4236/oalib.1105352    183 Downloads   284 Views  


In this article we consider a mathematical model for the weak decay of muons in a uniform magnetic field according to the Fermi theory of weak interactions with V-A coupling. With this model we associate a Hamiltonian with cutoffs in an appropriate Fock space. No infrared regularization is assumed. The Hamiltonian is self-adjoint and has a unique ground state. We specify the essential spectrum and prove the existence of asymptotic fields from which we determine the absolutely continuous spectrum. The coupling constant is supposed sufficiently small.

Share and Cite:

Guillot, J. (2019) Spectral Theory for the Weak Decay of Muons in a Uniform Magnetic Field. Open Access Library Journal, 6, 1-32. doi: 10.4236/oalib.1105352.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.